# SDR AUS20031049

- Difficulty date: October 13, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2437 · DC Indicating System
- Part: Monitor
- Part number: 522778
- Condition: Faulty
- Location: Dc Indicating Sy
- Part time: 24,800 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(AUS) DC POWER MONITOR FAULTY.
